# SDR DALA2024062506492

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 89,354 hours, 17,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1804 3R OVERHEAD EMERG EXIT SIGN LOOSE. CORRECTIVE ACTION: 3R OVEHEAD EMERG EXIT SIGN RESECURED. OK FOR SERVICE (6069914)
